Estimates of norms of hardy-type integral and discrete operators on cones of quasimonotone functions

[No abstract available]

Authors
Editors
-
Publisher
-
Number of issue
2
Language
English
Pages
250-255
Status
Published
Department
-
DOI
-
Number
-
Volume
63
Year
2001
Organizations
  • 1 Russ. Univ. of Peoples' Friendship, ul. Miklukho-Maklaya 6, Moscow, 117198, Russian Federation
Keywords
-
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/341/